# SDR 98ZZZM6

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

ON ENGINE START, PILOT REPORTED NR 4 ENGINE, AFTER NORMAL START UP NG DROPPED TO 20 PERCENT AND T5 WENT UP.  AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR 3 ENGINE FERRY FLIGHT TO FLL MX BASE.  UPON ARRIVAL, MX CONDUCTED A CHECK OF ALL SYSTEMS AND NO PROBLEMS OCCURRED.  THE AIRCRAFT WAS STARTED AND RUN WITH NO PROBLEMS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
